# SDR UALA2010020800483

- Difficulty date: February 6, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 40,948 hours, 11,352 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 79764
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND WRONG EMERGENCY FLOOR LIGHT ASSY INSTALLED AT STA 1500 LT (IN FRONT OF AFT LT LAV).  LIGHT INSTALLED IS 38 INCH WITH RED OVERLAY, SHOULD BE 38 INCH WITH NO OVERLAY.  CORRECT PN 7976-4.  INCORRECT LIGHT ASSY WORKS.  REPLACED EMERGENCY LIGHT, OPS CHK GOOD.
